Accessibility navigation

Approximate factorization constraint preconditioners for saddle-point matrices

Dollar, H. S. and Wathen, A. J. (2006) Approximate factorization constraint preconditioners for saddle-point matrices. Siam Journal on Scientific Computing, 27 (5). pp. 1555-1572. ISSN 1064-8275

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


We consider the application of the conjugate gradient method to the solution of large, symmetric indefinite linear systems. Special emphasis is put on the use of constraint preconditioners and a new factorization that can reduce the number of flops required by the preconditioning step. Results concerning the eigenvalues of the preconditioned matrix and its minimum polynomial are given. Numerical experiments validate these conclusions.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4909
Uncontrolled Keywords:preconditioning indefinite linear systems Krylov subspace methods conjugate gradient method SYSTEMS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation